Jeseva

45d

I've been having intestinal issues lately, nausea and vomiting with other issues. is this related to pcos or my medicine?? My doctor thought a colon infection but the antibiotics didn't seem to work

Polycystic Ovary (PCOS)

Nausea and Vomiting

View all
  • monkey1

    45d

    I do not know for sure but if you can talk to whoever you usally work with for your pcos. Just to check it out but keep going with other options too. I know its frustrating because the first way the doctors try to help doesn't always help and there is a lot of different sicknesses that get better with different treatments. I know I have somthing that is causing stomach pain and cramping but it doesn't sound like the same thing because never actually been able to throw up. Im sorry you aren't getting better and keep pushing for them to find the problem until it is solved.

    • Jeseva

      45d

      thank you, I'll do my best!

  • frustratedfibro

    44d

    With all my ailments and meds i never know what causes my nausea. I'm working on balancing my hormones which will hopefully help. If you haven't already i would suggest seeing a GI doctor and maybe getting a colonoscopy just to double check everything is okay. Good luck and feel better!!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.